# SDR 99ZZZX2290

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5377B
- Make and model: Cessna 152
- Aircraft serial: 15283854
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LW11625
- Condition: Worn
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL CONTAMINATION OF OIL FILTER IN EXCESS OF LIMITS CONTAINED IN LYC SI 1492B.  FOUND FORWARD PISTON PIN PLUG IN NR 1 CYINDER EXCESSIVELY WORN DUE TO PISTON RING WEAR STEP SHAVING THE PLUG ON EACH STROKE.  FOUND GALLING ON UPWARD FACING PISTON SKIRT.  FOUND PISTON RING WEAR STEP TO BE GREATER ON FORWARD FACING SIDE OF CYLINDER GIVING APPEARANCE THAT PISTON IS NOT RUNNING TRUE IN THE CYLINDER.
